# SDR CALA2025070106108

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 46,591 hours, 16,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372212
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT PWR RECEPTACLE CUT OUT INNER DOUBLER CRACKED AT LWR END.  ACCOMPLISHED REPAIR AT EXT PWR RECEPTACLE CUT OUT INNER DOUBLER REF SRM 53-10-15-2R-4.
